# SDR SWAA2022010357188

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,997 hours, 27,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER INTERIOR EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW / [01] REPLACED FWD SERVICE DOOR LOWER INTERIOR EMERGENCY LIGHT LENS. REF. AMM 33-51-01.; [02] INSPECTED
